کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
5777032 1413649 2017 9 صفحه PDF ندارد دانلود کنید
عنوان انگلیسی مقاله
Coloring factors of substitutive infinite words
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات ریاضیات گسسته و ترکیبات
پیش نمایش صفحه اول مقاله
Coloring factors of substitutive infinite words
چکیده انگلیسی

In this paper, we consider infinite words that arise as fixed points of primitive substitutions on a finite alphabet and finite colorings of their factors. Any such infinite word exhibits a “hierarchal structure” that will allow us to define, under the additional condition of strong recognizability, certain remarkable finite colorings of its factors. In particular we generalize two combinatorial results by Justin and Pirillo concerning arbitrarily large monochromatic k-powers occurring in infinite words; in view of a recent paper by de Luca, Pribavkina and Zamboni, we will give new examples of classes of infinite words u and finite colorings that do not allow infinite monochromatic factorizations u=u1u2u3….

ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Discrete Mathematics - Volume 340, Issue 3, March 2017, Pages 443-451
نویسندگان
, , ,